DocumentCode :
1326151
Title :
An extension of a dual theorem on the summation of return differences [electrical networks]
Author :
Wang, Hui-Yun ; Chen, Wai-Kai
Author_Institution :
Dept. of Electr. Eng. & Comput. Sci., Illinois Univ., Chicago, IL, USA
Volume :
38
Issue :
9
fYear :
1991
fDate :
9/1/1991 12:00:00 AM
Firstpage :
1110
Lastpage :
1113
Abstract :
The authors extend a previous result on return differences for a planar network to any network, planar or nonplanar. It is shown that based on the indefinite-impedance matrix formulation, the sum of the reciprocals of the return differences with respect to all network elements of a planar or nonplanar network equals the rank of the network. Some consequences of this theorem in relation to the summation of driving-point and transfer admittances are discussed
Keywords :
matrix algebra; network analysis; passive networks; driving point admittances; dual theorem; indefinite-impedance matrix formulation; nonplanar network; planar networks; return differences; transfer admittances; Circuits and systems; Computer science; Impedance; Transmission line matrix methods; Voltage;
fLanguage :
English
Journal_Title :
Circuits and Systems, IEEE Transactions on
Publisher :
ieee
ISSN :
0098-4094
Type :
jour
DOI :
10.1109/31.83887
Filename :
83887
Link To Document :
بازگشت